I was diagnosed with overactive thyroid last november. I was put on 15mg carbimazole. Subsequently with blood lests it was then decreased to 5 mg. Then in October I had my first hospital appointment and the Consultant said to stop the carbimazole. So I've stopped it and the ranitidine which I was taking for bad heartburn. Over the last week or so I've found I'M having heartburn again and feeling quite nauseas on occasion- Is this all due to coming off the tablets or something else or thyroid going back up?
Tummy ache: I was diagnosed with overactive... - Thyroid UK
Can you post your test results and ranges
Thyroid tests plus - TSH, FT4, FT3 plus thyroid antibodies, TPO and TG antibodies, plus if you have them, vitamin D, folate, ferritin and B12
Yes the heartburn is likely due to stopping the ranitidine. But it may be you actually had low stomach acid not high stomach acid
Many of us with thyroid issues have LOW stomach acid. Same or virtually identical symptoms, very different treatments
Lots of posts on here about how to improve with Apple cider vinegar or Betaine HCL
hi, thanks for responding. I dont have any of that information sorry. I'm not really given any information other than blood test forms to have done at 6 week intervals. Back at the hospital in 3 months.
You are entitled to copies of your own blood test results.
Really good idea to keep good records of how you felt when on which medication and what blood test results were
You can ring reception at GP's and ask for copies. It takes a day or two to organise and they may make nominal charge for printing out
It's probably stopping the Ranitidine which has caused the heartburn and nausea. Try taking Ranitidine as and when required to see whether it improves.
Touch wood ive taken one today, and I'm not feeling so queasy.
Nausea usually happens because of overactive thyroid.carbimazole adjusting will give comfort.its always good to check the thyroid levels when ever you feel bad.
Not what you're looking for?
You may also like...
feel so windy.
My consultant said there was nothing further he could do as my Thyroid results had...
had the worst Graves flare I've had in the 7 years since I was diagnosed, seems likely from your...
anyone think It may be a sign that I need more thyroid hormone as this is new since TT.
symptoms. I've also cut out gluten & am eating really healthily & taking supplements. The last...
advise why I still might be feeling achey. I had thyroid cancer in may and had a complete...